# SDR SWAA041568

- Difficulty date: June 3, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 53,234 hours, 49,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C27045
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LOWER WING SKIN OUTBOARD NR 1 ENGINE, CRACKED.  REPAIRED SKIN PER EA.
